# SDR UALA2011062002988

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 65,742 hours, 11,921 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 81020911
- Part serial: 44
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT PACK TRIP REPLACED RIGHT ACM, OPS CHECK NORMAL.  ALSO REPLACED ASCPC, ALL NO HELP, PACK TRIPS IN 8 MIN OR LESS.  REPLACED RIGHT PACK FLOW SENSING VENTURI PER MM.
